# SDR ASOA20130615060

- Difficulty date: June 15, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 29,606 hours, 16,401 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 22250N030301
- Part serial: 107
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 32,089 hours, 21,490 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED A LOSS OF PRESSURIZATION AT FL 280.  PERFORMED AN EMERGENCY DESCENT, DECLARED EMERGENCY, AND LANDED SAFELY.    R & R THE DIGITAL PRESSURE CONTROLLER WITH OPS CHECKS SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
